# SDR YENA2023041300384

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 80,101 hours, 28,785 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION WEB FLOOR STRUCTURES BTW FR 69 TO FR 70 AT LEVEL STR 23R AFT GALLEY AREA;(RESOLVED ON W/O: 1200126 TASKCARD: NR-00038 ) REF AEM NR # 2023-68851 FOR ALL WORK ACCOMPLISHED, REMOVED AND REPLACED WEB LOCATED  BTW FR 69 TO FR 70 AND STRINGER 23RH IAW A320 SRM 51-72-11 AND A320 SRM 51-42-11 AND DRAWING D53474180 AFT GALLEY AREA.
